Alert archive / Massachusetts / Small Craft Advisories in 2011
Small Craft Advisory 77, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Jun 14, 2011, 4:06 AM EDT. It took effect at Jun 14, 2011, 8:00 AM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2011, 4:06 AM EDT (08:06 UTC)
- In effect from
- Jun 14, 2011, 8:00 AM EDT
- Expired
- Jun 14, 2011, 10:36 PM EDT
- In force
- 15 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
087 WHUS71 KBOX 140806 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 406 AM EDT TUE JUN 14 2011 ANZ250-254-255-141615- /O.NEW.KBOX.SC.Y.0077.110614T1200Z-110615T0300Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 406 AM EDT TUE JUN 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM EDT THIS EVENING. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DOODY
2 follow-up statements
977 WHUS71 KBOX 142014 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 414 PM EDT TUE JUN 14 2011 ANZ250-254-255-150300- /O.CON.KBOX.SC.Y.0077.000000T0000Z-110615T0300Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 414 PM EDT TUE JUN 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RLG
718 WHUS71 KBOX 150236 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1036 PM EDT TUE JUN 14 2011 ANZ250-254-255-150345- /O.CAN.KBOX.SC.Y.0077.000000T0000Z-110615T0300Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 1036 PM EDT TUE JUN 14 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DROPPED BELOW SMALL CRAFT THRESHOLDS IN THE LAST HOUR AND ARE EXPECTED TO CONTINUE TO RECEDE TONIGHT. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jun 14, 4:01 AM EDT, 5 minutes earlier.
Area forecast discussion, Jun 14, 4:01 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
401 AM EDT TUE JUN 14 2011
.SYNOPSIS...
SLOW MOVING LOW PRESSURE WILL CONTINUE TO BRING THE CHANCE FOR
SHOWERS TODAY...ESPECIALLY OVER THE INTERIOR. CONDITIONS WILL
REMAIN COOL TODAY AND TONIGHT AS THE LOW MOVES OFFSHORE. HIGH
PRESSURE WILL BRING DRY AND MILDER WEATHER WEDNESDAY AND THURSDAY.
MORE UNSETTLED WEATHER THOUGH SOMEWHAT WARMER TEMPERATURES RETURN
LATE IN THE WEEK AND POSSIBLY INTO THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
EXPECTING CYCLONIC FLOW ALOFT TO CONTINUE THROUGH THE DAY AS H5
CUTOFF LOW PIVOTS SLOWLY TOWARD THE SE. WHILE SUBSIDENCE ON THE N
SIDE OF THIS CUTOFF HAS BEEN ENOUGH TO STAVE OFF MUCH PRECIP
DEVELOPMENT...THE COOL H5 TEMPS /16 TO 20C/ WILL LIKELY BE ENOUGH
TO GENERATE LOW TOPPED CONVECTION INTO THE AFTERNOON. THIS IS
ESPECIALLY POSSIBLE OVER THE INTERIOR ESPECIALLY WHERE SOME
UPSLOPE HAS MADE FOR CONTINUAL REDEVELOPMENT OF -SHRA ACTIVITY IN
THE ERN SLOPES OF THE BERKSHIRES. SOME AREAS HAVE REACHED 1 OR
MORE INCHES OF PRECIP IN A COUPLE OF HOURS AND WITH CONTINUED
UPSLOPE COMPONENT TO THE WINDS INTO THE MORNING...HAVE ISSUED A
FLOOD ADVISORY FOR THIS AREA INTO THE MORNING. THIS WILL HAVE TO
BE MONITORED THROUGH THE DAY...ESPECIALLY WHEN SOME MINOR DAYTIME
HEATING REIGNITES LOW TOPPED CONVECTION ELSEWHERE. HAVE HELD OFF
ON ADDING THUNDER OR HAIL TO THE GRIDS ATTM AS H5 TEMPS ARE
PROGGED TO GRADUALLY INCREASE AS THE CUTOFF PIVOTS OFFSHORE. THIS
MAY KEEP ANY CONVECTIVE ELEMENTS TOO LOW FOR LIGHTNING AND
SIGNIFICANT ICE DEVELOPMENT.
TODAY WILL LIKELY BE THE COOLEST DAY OF THE WEEK. NEARLY UNIFORM
CLOUD COVER AND UNSEASONABLY COOL AIR ALOFT WILL MITIGATE DAYTIME
MIXING AND WARMING. KEPT MUCH OF THE REGION IN THE MID 50S TO LOW
60S...WHICH WAS AGREED ON BY 00Z GUIDANCE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
TUE NIGHT....
CONDITIONS GRADUALLY IMPROVE IN THE EVENING AND OVERNIGHT AS
CUTOFF LOW AND SFC TROF PUSH OFFSHORE. WINDS ALSO TURN SLIGHTLY
MORE NW WITH TIME DRAWING COOLER CP AIR FROM CANADA. AS
SUCH...EXPECTING A DRYING AND CLEARING TREND ESPECIALLY DURING THE
EARLY EVENING. THE ONLY CAVEAT TO THIS WILL BE EXTREME ERN
ZONES...WHERE SOMEWHAT OF AN ONSHORE COMPONENT AND A SLOW MOVING
TROF MAY ALLOW FOR SOME ONSHORE PRECIP TO CONTINUE.
OTHERWISE...EXPECT A COOL NIGHT AS NNW FLOW...WHICH WILL BE
LIGHT...AND CLEARING SKIES WILL COMBINE AND ALLOW FOR A BIT OF RAD
COOLING. GIVEN THE COOL DAY...ANY DROP OFF IN TEMPS WILL BE INTO
THE LOWER 50S AND POSSIBLY EVEN UPPER 40S OVER THE N AND W VALLEYS.
WEDNESDAY...
AFTER A COOL START TO THE MORNING...TEMPS WILL QUICKLY REBOUND
ESPECIALLY OVER THE INTERIOR...WHERE MARINE CLOUD COVER WILL BE A
MINIMUM. NEARLY CLEAR START WILL ALLOW FOR SOME MIXING OF H85
TEMPS AROUND 12C. GIVEN THIS...MAX TEMPS MAY REACH WELL INTO THE
70S ESPECIALLY IN THE CT VALLEY. ERN PORTIONS OF THE FA MAY BE A
BIT COOLER AND CLOUDIER TO START AS SOME MARINE CLOUDS CONTINUE
TO DEVELOP ON THE BACKSIDE OF EXITING LOW PRES. WILL MAINTAIN
CLOUDS AND SOME SLIGHT CHANCE POPS UNTIL THE LOW MOVES WELL OUT TO
SEA LATE WED.
WILL ADD SOME SLIGHT CHANCE POPS OVER THE INTERIOR TO ACCOUNT FOR
REMNANT COOL TEMPS ALOFT INCREASING INSTABILITY DURING PEAK
HEATING. WHILE -SHRA AND EVEN AN ISOLD THUNDERSTORM REMAINS A LOW
PROB ATTM...CANNOT RULE IT OUT GIVEN INCREASING LAPSE RATES IN
RESPONSE TO THE INCREASED WARMING EXPECTED NEAR THE SFC. ONCE
AGAIN HAVE LEFT THUNDER OUT OF THE FCST AS MANY OF THE INDICES
REMAIN NEAR STABLE ATTM...BUT THIS WILL HAVE TO BE MONITORED AS
THE TIME APPROACHES.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
* FEW SHOWERS ARE EXPECTED WEDNESDAY AND THURSDAY
* MORE UNSETTLED WEATHER RETURNS FRI THROUGH THE BEGINNING OF
NEXT WEEK.
MODEL DISCUSSION...
DECENT AGREEMENT AMONGST THE MODELS...THOUGH TIMING VARIES WITH THE
13/00Z ECMWF A BIT MORE PROGRESSIVE THAN THE 13/12Z GFS. BOTH ARE
FASTER THAN THE GEFS AND SREF ENSEMBLE MEANS. WITH NO MAJOR CHANGES
TO THE GENERAL PATTERN JUST VARIATIONS IN TIMING...WILL KEEP THE
PREVIOUS FORECAST WITH MINOR CHANGES AND TRENDS TO THE GRIDS.
DETAILS...
WEDNESDAY...THOUGH HIGH PRESSURE BUILDS INTO THE AREA FROM THE GREAT
LAKES...IT DOES LOOK LIKE IN NORTHWEST FLOW WITH THE UPPER LOW JUST
MOVING OFFSHORE WE WILL HAVE THE POTENTIAL FOR SOME DIURNAL SHOWERS.
WILL HAVE SLIGHT CHANCE POPS IN FOR THIS POSSIBILITY. TEMPERATURES
START TO MODERATE.
THURSDAY...HIGH PRESSURE MOVES SLOWLY OFFSHORE AND LOW PRESSURE
MOVES INTO THE GREAT LAKES. THIS MAY BE ANOTHER DRY DAY WITH THE
UPPER LOW WELL OFFSHORE AND A TURN TO SOUTHWEST FLOW ALOFT.
HOWEVER...POPS WILL INCREASE OVERNIGHT INTO FRIDAY. TEMPERATURES
CONTINUE TO MODERATE TOWARDS NORMAL.
FRIDAY...THERE ARE SOME DISCREPANCIES WITH RESPECT TO THE TRACK OF
THE LOW PRESSURE SYSTEM OUT OF THE GREAT LAKES. THE GFS HAS A MORE
NORTHERLY TRACK WITH THE LOW MOVING OVER LONG ISLAND BY THE END OF
THE DAY. THE ECMWF AND THE GEFS MEAN HAVE A MORE SOUTHERLY TRACK
MOVING OFFSHORE NJ AND THEN PASSING SOUTH OF SOUTHERN NEW ENGLAND
AROUND 40 DEG LATITUDE. REGARDLESS...THIS LOOKS LIKE THE BEST DAY
FOR RAINFALL WITH PWATS 1.5 INCHES /ROUGHLY 150 PERCENT OF NORMAL/.
WILL HAVE HIGH CHANCE POPS DURING THIS PERIOD.
SATURDAY THROUGH MONDAY...LOW PRESSURE MOVES AWAY FROM SOUTHERN NEW
ENGLAND AND WE MAY HAVE A PERIOD OF HIGH PRESSURE. THERE ARE SOME
MORE SIGNIFICANT DIFFERENCES IN THE MODELS WITH REGARD TO PATTERN
DURING THIS TIME FRAME WITH THE ECMWF PUSHING THE HIGH PRESSURE OUT
OF THE AREA WITH ANOTHER APPROACHING LOW PRESSURE SYSTEM. THE GFS
HAS NO SUCH SYSTEM AND KEEPS HIGH PRESSURE IN PLACE THROUGH MONDAY.
MOST LIKELY DAY FOR PRECIP IS SATURDAY AS THE LOW PRESSURE IS SLOWLY
MOVING AWAY FROM THE AREA WITH DRIER CONDITIONS ANTICIPATED FOR
SUNDAY AND MONDAY. TEMPERATURES CONTINUE TO WARM AND SUNDAY AND
MONDAY LOOK LIKE THE WARMEST DAYS IN THIS FORECAST AT THIS POINT.
&&
.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MODERATE...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
REST OF TONIGHT...AREAS OF MVFR CIGS AND VSBYS WILL CONTINUE
ESPECIALLY OVER THE INTERIOR AND CAPE COD TERMINALS THROUGH THE
MORNING. BEST CHANCE FOR -SHRA IS IN THE CT VALLEY AND W OF ORH.
WINDS GENERALLY NE. MEDIUM CONFIDENCE.
TODAY...MVFR CIGS GRADUALLY IMPROVE TO VFR THROUGH THE DAY...BUT
EXPECT MOSTLY BKN TO OVC LOW VFR THROUGH MUCH OF THE DAY. VSBYS
WILL BE DEPENDENT ON -SHRA ACTIVITY. AT THIS POINT BEST CHANCE FOR
-SHRA WILL BE OVER THE INTERIOR INTO THE EARLY TO THE
AFTERNOON...WITH -SHRA TAPERING OFF INTO THE EVENING. WINDS
GRADUALLY SHIFTING TO THE N WITH GUSTS 20 KTS OR SO ALONG THE CAPE
AND ISLANDS. MEDIUM TO HIGH CONFIDENCE IN OVERALL TREND...BUT LOW
CONFIDENCE IN TIMING.
TONIGHT...EXPECT MOSTLY VFR CONDITIONS SAVE FOR SOME ISOLATED MVFR
IN LINGERING SHOWERS. SKIES GRADUALLY CLEARING INLAND
OVERNIGHT...BUT EXPECT SOME VFR CLOUDINESS OVER ERN TERMINALS.
WINDS SHIFTING TOWARD THE NNW. MEDIUM CONFIDENCE.
WEDNESDAY...EXPECTING MOSTLY VFR CONDITIONS AS HIGH PRESSURE
SLOWLY BEGINS TO BUILD OVER THE TERMINALS. LOW PROBABILITY OF AN
ISOLD SHOWER OVER E COASTAL TERMINALS. MEDIUM CONFIDENCE.
KBOS TERMINAL...MEDIUM CONFIDENCE IN OVERALL TRENDS...LOW
CONFIDENCE IN ANY TIMING IN TAF. EXPECT SOME MIX OF MVFR AND VFR
CIGS THROUGH THE MORNING BEFORE LIFTING TO VFR PREDOMINANTLY BY
AFTERNOON INTO TUE NIGHT. EXPECTING MOSTLY VFR VSBYS. WINDS
GRADUALLY SHIFTING FROM NE TO N...THEN TO NNW THROUGH THE PERIOD
WITH A FEW 20 KT GUSTS POSSIBLE THIS AFTERNOON.
OUTLOOK...WEDNESDAY NIGHT THROUGH SATURDAY...
THURSDAY...MEDIUM CONFIDENCE. VFR.
FRIDAY...LOW TO MEDIUM CONFIDENCE. VFR/MVFR CONDITIONS POSSIBLE IN
RAIN.
SATURDAY...LOW TO MEDIUM CONFIDENCE. CONDITIONS GENERALLY IMPROVING
AS RAIN COMES TO AN END.
&&
.MARINE...
TODAY INTO TONIGHT...STRENGTHENING LOW PRES WILL CONTINUE TO PUSH
E FROM S OF NOVA SCOTIA. EXPECT SOME INCREASE IN PRESSURE GRADIENT
OVER THE ERN WATERS AS IT DOES SO. THERE IS THE CHANCE FOR SOME
GUSTS ABOVE 25 KT AS A BIT OF MIXING IS EXPECTED OVER THE WATERS
AND THE LLJ INCREASES TO ALMOST 30 KT LATE IN THE DAY. COMBINE
THIS WITH A LONG FETCH FROM THE EXITING LOW...AND THERE MAY BE
SOME ELY SWELL DEVELOPING AND INCREASING TO GREATER THAN 5 FT OVER
OUTER PORTIONS OF THE ERN WATERS. WILL ISSUE AN SCA FOR THE
DAYTIME AND EARLY OVERNIGHT TO ACCOUNT FOR THE INCREASING WINDS
AND WAVES FOR THE OUTER ERN MARINE ZONES.
WEDNESDAY...WHILE SEAS REMAIN NEAR 4 TO 5 FT IN ELY SWELL...WINDS
WILL DECREASE INTO THE MORNING WED...AND THEN INCREASE AGAIN
DURING AFTERNOON HOURS. A SECOND DAYTIME SCA MAY BE NEEDED OVER
ERN WATERS TO COVER POTENTIAL GUSTS AND REMAINING SWELL.
OUTLOOK...WEDNESDAY NIGHT THROUGH SATURDAY...
THURSDAY..WINDS AND SEAS REMAIN BELOW SCA.
FRIDAY...WINDS REMAIN BELOW SCA. HOWEVER...SEAS INCREASE FROM THE
SOUTH TO 5 TO 7 FEET AS LOW PRESSURE MOVES ACROSS THE WATERS.
SATURDAY...SEAS 5 TO 8 FEET AND WINDS GUSTING CLOSE TO 25 KTS AS LOW
PRESSURE EXITS THE WATERS.
&&
.TIDES/COASTAL FLOODING...
ASTRONOMICAL HIGHEST TIDE IS EXPECTED TO OCCUR TONIGHT AROUND
MIDNIGHT AT ERN COASTAL LOCATIONS. WHILE FLOW IS GENERALLY
NNW...SOMEWHAT OFFSHORE...SOME GUSTY WINDS TODAY WILL ALLOW FOR
SOME EASTERLY SWELL TO DEVELOP TODAY. THE BOSTON TIDE GAUGE READ
A LITTLE LESS THAN HALF A FOOT HIGHER THAN TIDAL FORECAST FOR THE
MON NIGHT HIGH TIDE. THEREFORE...WITH AN INCREASE IN WIND AND
SWELL TODAY HIGH TIDE MAY REACH HIGHER THAN TONIGHTS PREDICTED
HIGH TIDE OF 11.8 FEET. GIVEN THIS...THERE IS THE LOW PROBABILITY OF
SOME VERY MINOR COASTAL FLOODING ALONG THE ERN SHORES TONIGHT...WHICH
WILL HAVE TO BE MONITORED THROUGH THE FORECAST CYCLE TODAY.
&&
.CLIMATE...
RECORD LOW MAX TEMPERATURES FOR TUESDAY JUNE 14...
BOS...54...1965
PVD...55...1951
ORH...56...1951
BDL...51...1965
ORH HAS THE GREATEST CHANCE OF OBSERVING A NEW RECORD LOW MAX
TEMPERATURE TUESDAY.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 11 PM EDT THIS
EVENING FOR ANZ250-254-255.
&&
SYNOPSIS...WTB/DOODY
NEAR TERM...DOODY
SHORT TERM...DOODY
LONG TERM...WTB
AVIATION...WTB/DOODY
MARINE...WTB/DOODY
TIDES/COASTAL FLOODING...DOODY
CLIMATE...SIMPSONHazardous weather outlook, Jun 13, 3:30 PM EDT, 12 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 330 PM EDT MON JUN 13 2011 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-141930- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 330 PM EDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT... CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS... SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-141930- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 330 PM EDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 2:57 AM EDT | Areal Flood Advisory | BOX | Franklin, Hampden, Hampshire | 6 hr |
Nearby
Small Craft Advisories in Massachusetts, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.